# SDR SWAA065069

- Difficulty date: December 24, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 68,227 hours, 65,007 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Part number: M981
- Condition: Faulty
- Location: E/E  Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG UNSAFE LIGHT INDICATION, CYCLED GEARS AND OPERATED NORMAL.  REMOVED AND REPLACED RIGHT MLG DOWLOCK SENSOR LOGIC CARD PER MM.
